# SDR SIMA2018121030004

- Difficulty date: October 30, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 33,293 hours, 28,760 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#5 AND #6 CENTER ISLE EMERGENCY EXIT LIGHTS HAVE BROKEN/REMOVED CONNECTORS ON AIRCRAFT SIDE-C/A-COMPLETE:REPAIRED #5 AND #6 CENTER ISLE EMERGENCY EXIT LIGHT WIRING IAW EMB 145 SWPM 20-21-00, OPC GOOD.
